# SDR YENA2023042100424

- Difficulty date: April 19, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N4062J
- Make and model: Airbus A321-271N
- Aircraft serial: 10839
- Aircraft time: 2,801 hours, 421 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1620, BOS-LHR. (ETOPS) 'FUEL ACT XFR FAULT ( AUTO TRANSFER SYSTEM (ACT) 1), 2) ADDITIONAL CENTER TANK(S) (ACT).  ACCOMPLISHED OPERATIONAL TEST OF THE ACT AUTOMATIC TRANSFER SYSTEM PER AMM 28-28-00-710-005A. FUNCTIONS NORMAL. NO DEFECTS. MDDR CLEARED. MX-4 UPDATED. PLACARD REMOVED.
